# SDR CA960723002

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Faulty
- Location: Reduction Gearbx
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) #1 ENGINE REDUCTION GEARBOX CHIP DETECTOR FLAGGED. MATERIAL FOUND TO BE M-50 BEARING MATERIAL. ENGINE WAS CHANGED. IT IS SUSPECTED RGB BEARING DAMAGE CAUSED BY POSSIBLE LIGHTNING STRIKE AS #2 ENGINE WAS CHANGED A FEW DAYS EARLIER FOR THE SAME PROBLEM.
